# SDR EBVR20161104001

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 6,924 hours, 5,312 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 66330007
- Condition: Cracked
- Location: Rudder
- Part time: 6,924 hours, 5,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEADING EDGE RUDDER SKIN RT SIDE JUST BELOW TOP HINGE.  REMOVED THE RUDDER UPPER LEADING EDGE SKIN AND INSTALLED NEW . ALL WORK WAS DONE IAW SRM 51-40-03 AND 51-40-06.
